ARTURO R. ROLLA, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: With the letter of Alonso and Starke (Ann Intern Med 79:752, 1973), 35 cases of isoniazidinduced hepatitis have been reported. I would like to call your attention to another possible case, reported by Perret, Hopf, and Frei as a case of spontaneous lactic acidosis (Helv Med Acta 33:16-21, 1966). The patient was a 53-year-old man with a long history of tuberculosis. Several days after he was started on viomycin, Isoxyl (thiocarlide), and isoniazid the patient suddenly developed tachypnea and tachycardia. He was found to have lactic acidosis with an arterial pH of 7.15 and a plasma lactate
ROLLA AR. Isoniazid Hepatoxicity. Ann Intern Med. 1974;80:278–279. doi: https://doi.org/10.7326/0003-4819-80-2-278
Download citation file:
Published: Ann Intern Med. 1974;80(2):278-279.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use